Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Hamel's problem for steady plane orthogonal MHD flows


Authors: P. V. Nguyen and O. P. Chandna
Journal: Quart. Appl. Math. 50 (1992), 601-611
MSC: Primary 76W05
DOI: https://doi.org/10.1090/qam/1193658
MathSciNet review: MR1193658
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Complex variable technique is used to study steady plane orthogonal magnetohydrodynamic flows of a viscous incompressible fluid of finite electrical conductivity. The problem of determining all possible flows such that the streamlines and their orthogonal trajectories form an isometric net is investigated.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76W05

Retrieve articles in all journals with MSC: 76W05


Additional Information

DOI: https://doi.org/10.1090/qam/1193658
Article copyright: © Copyright 1992 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website